MathSciNet Relay Station
MathSciNet bibliographic data
MR703403 (84f:41019) 41A20
Borwein, Peter B. The usual behaviour of rational approximations. Canad. Math. Bull. 26 (1983), no. 3, 317–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement